# SDR DALA2023122710625

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CRACKS ON THE STIFFENER AT UPPER ATTACHMENT OF THE RHS FR4 SLIDING WINDOW FRAME. CORRECTIVE ACTION: REPAIRED PER ERA 563906-14AD. (0126802)
